Sign-balance identities of Adin-Roichman type on 321-avoiding alternating permutations

Sen Peng Eu, Tung Shan Fu, Yeh Jong Pan, Chien Tai Ting*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Adin and Roichman proved a set of refined sign-balance identities on 321-avoiding permutations respecting the last descent of the permutations, which we call the identities of Adin-Roichman type. In this work, we construct a new involution on plane trees that proves refined sign-balance properties on 321-avoiding alternating permutations respecting the first and last entries of the permutations respectively and obtain two sets of identities of Adin-Roichman type.

Original languageEnglish
Pages (from-to)2228-2237
Number of pages10
JournalDiscrete Mathematics
Issue number15
Publication statusPublished - 2012 Aug 6
Externally publishedYes


  • 321-avoiding permutation
  • Alternating permutation
  • Dyck path
  • Plane tree
  • Sign-balance
  • Sign-reversing involution

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Sign-balance identities of Adin-Roichman type on 321-avoiding alternating permutations'. Together they form a unique fingerprint.

Cite this